# SDR AALA202406109777

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 68,718 hours, 34,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: UNKNOWN
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT LAVATORY CIRCUIT BREAKER POPS WHEN DOOR LOCK ENGAGES. REPLACED LAVATORY EMERGENCY LIGHT.
